# SDR SWIA97926

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Engine: Ge CF343A1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

SMOKE CARGO WARNING DURING CLIMB.  PROCEEDED VIA QRH.  RETURNED TO FIELD.  REMOVED AND REPLACED BOTH LEFT AND RIGHT SMOKE DETECTORS.
